Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Is it ok if my child has cold after adenoids surgery and fluid in his ears ?

Hello, My son is 3 yrs and a half and he was operated on the 6th of April of adenoids and also received drains in both ears. Two days ago he catched a cold and at the ER the doctor told us yesterday that he has fluid in both ears. Is this normal or should we go to an ORL visit to check? He seams to feel ok - only that his breathing is difficult now because of the cold - the child has a running nose. Thank you so much!
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
The cold would have caused obstruction to the ear draining tubes which can cause fluid accumulation in the ear. But since drains are present it is less likely. If he develops ear pain, vomiting he may be taken to the ER. As of now he may do steam inhalation carefully to relieve him of the blockage or he may take nasal decongestants as advised by his Doctor.
Answered: Sun, 19 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor